# SDR SWAA2021071526099

- Difficulty date: October 27, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551FB WIRE BUNDLE SUPPORT ANGLE DAMAGED/BENT. MARKED. / REMOVED AND INSTALLED NEW LEFT WING TRAILING EDGE PANEL 551FB WIRE BUNDLE SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG # 115A2710 REV - A TAG # A90358
